# SDR CALA9700003

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LT WING OUTBOARD TRAILING EDGE MID FLAP OUTBOARD DOUBLER.  THE DOUBLER WAS REPAIRED IAW ECRA 5750-02581.
